You are in the accessibility menu

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSenthilvelan, M.-
dc.contributor.authorTorrisi, M.-
dc.identifier.citationJournal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 33, n. 2, p. 405-415, 2000.-
dc.description.abstractIn this paper, we investigate potential symmetries of a simplified model for reacting mixtures. We find new similarity reductions and wider class of solutions through this approach. Further, we explore an invertible mapping which linearizes the reacting mixture model.en
dc.publisherIop Publishing Ltd-
dc.sourceWeb of Science-
dc.titlePotential symmetries and new solutions of a simplified model for reacting mixturesen
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionUniv Catania-
dc.description.affiliationUniv Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, Brazil-
dc.description.affiliationUniv Catania, Dipartmento Matemat, I-95125 Catania, Italy-
dc.description.affiliationUnespUniv Estadual Paulista, Inst Fis Teor, BR-01405900 São Paulo, Brazil-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofJournal of Physics A: Mathematical and General-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.